# SDR 2012F00210

- Difficulty date: September 14, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N830PA
- Make and model: Snias AS350B3
- Aircraft serial: 7246
- Aircraft time: 584 hours, 4,972 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Part time: 584 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE FIRE LIGHT ILLUMINATED, PILOT PERFORMED AN UNSCHEDULED LANDING, MX WAS THEN CALLED OUT AND FOUND THAT THE 30 ALPHA PANEL FIRE TEST SWITCH WAS DEPRESSED.  TECH CYCLED THE SWITCH AND PERFORMED FUNCTIONAL CHECK NO FURTHER ACTION WAS REQUIRED.
